Yes, I’ve been taking Tamoxifen for a year and on my first holiday abroad after starting treatment I developed an awful ‘ thrombotic rash’ on one leg which cleared up following steroid cream prescribed by the gp. I’ve also reacted to mosquito bites and have generally found that my skin is dry, itchy and very sensitive. I’ve started using Sanex shower cream which is wonderful and have started taking type 3 collagen which has helped too.
Hi I get terribly itchy lower arms at night which is apparently pyurigo & it started after I started tamoxifen. I’m 53 now & wasn’t in menopause stage yet when I started the tamoxifen. I have terrible hot flushes, even cold flushes sometimes which is never experienced. The dermatologist gave me so many different creams which didn’t help & I highly recommend a cold pack on the itchy area really helps, I keep gel bags in freezer for this, calamine lotion or gel is fantastic & an antihistamine a day helps. Sometimes I use a massage ball on my neck when I go to bed & the itching starts on my lower arms. It’s apparently nerve related too so I recommend this & to read or watch tv change your thoughts. Anti itch creams for insect bites mosquito bites etc can also help. It’s really weird & v distressing as it can stop you sleeping & leave ugly marks on your arms from scratching. I hope remedies work for you too.